# SDR 2010FA0000655

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391160020300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PROFILE IN FWD CARGO COMPARTMENT AT FR31 - 33 RBL28 WAS R & R IAW SRM 51-42-11.
